# SDR VNAA20240619017

- Difficulty date: May 14, 2024
- Submitted: June 19, 2024
- Operation: Air carrier
- Aircraft: N582NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15385
- Aircraft time: 19,187 hours, 17,145 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 69057421066
- Condition: Eroded
- Location: Rt Nr 3 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EROSION ON LEADING EDGE AT SLAT 3 OF THE RH WING.   LEADING EDGE AT SLAT 3 OF THE RH WING WAS REPAIRED PER REO 690-57-42-1066 REV. --
